Archiv der Mathematik

, Volume 59, Issue 3, pp 239–244 | Cite as

Galois groups over\(cQ\) of some iterated polynomials

  • Michael Stoll
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. E. Cremona, On the Galois groups of the iterates ofx 2+1. Mathematika36, 259–261 (1989).Google Scholar
  2. [2]
    R. W. K. Odoni, Realising wreath products of cyclic groups as Galois groups. Mathematika35, 101–113 (1988).Google Scholar

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • Michael Stoll
    • 1
  1. 1.Math. Institut der Universität MünchenMünchen

Personalised recommendations